# SDR SIMA20190630001

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 45,590 hours, 41,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT PATHWAY LIGHTING AT 9-10 NOT WORKING. C/A-FOUND 3 FUSES BLOWN ON #3 EMERGENCY LIGHTING BATTERY CHARGER.  REMOVED AND REPLACED THE 3 BLOWN FUSES, REF: AMM 33-50-04. ALL EMERGENCY LIGHTS NOW OPS CHECK GOOD.
